MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07K76-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely depressed architect prolactin result for a 48 year old female patient.The following data was provided (customer provided normal range: 5.18 to 26.0 ng/ml): (b)(6) 2023, sid (b)(6), initial result (lot 48500ud00) = 74.86 ng/ml.(b)(6) 2023, sid (b)(6), initial result (lot 51258ed00) = 15.68 ng/ml.The customer is questioning the new sample that was collected on (b)(6) 2023.The patient has a history of a pituitary tumor and previous prolactin results were in the range of 50 to 70 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed architect prolactin result for a 48 year old female patient.The following data was provided (customer provided normal range: 5.18 to 26.0 ng/ml): 04sep2023 sid (b)(6) initial result (lot 48500ud00) = 74.86 ng/ml.25sep2023 sid (b)(6) initial result (lot 51258ed00) = 15.68 ng/ml.The customer is questioning the new sample that was collected on (b)(6) 2023.The patient has a history of a pituitary tumor and previous prolactin results were in the range of 50 to 70 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing.Return testing was not completed as returns were not available.A review of customer data aligned with the customer¿s issue and no additional issues were identified.A search for similar complaints indicates that reagent lot 51258ud00 performs as expected.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 51258ud00 and the complaint issue.In-house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit with complaint lot number 51258ud00.All specifications were met indicating that lot 51258ud00 is performing acceptably.Labeling was reviewed and found to be adequate.Based on our investigation, no systemic issue or deficiency with the architect prolactin reagent lot number 51258ud00 was identified.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17987528
Report Number3005094123-2023-00283
Device Sequence Number7221781
Product Code CFT
UDI-Device Identifier00380740105990
UDI-Public00380740105990
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Catalogue Number07K76-35
Device Lot Number51258UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR62442; ARC I2000SR INST, 03M74-02, ISR62442
Patient Age48 YR
Patient SexFemale